MathSciNet Relay Station
MathSciNet bibliographic data
MR276992 57.31
Ku, Hsu-tung; Ku, Mei-chin Characteristic spheres of free differentiable actions of $S\sp{1}$ and $S\sp{3}$ on homotopy spheres. Trans. Amer. Math. Soc. 156 1971 493–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement